# SDR IPXA10560746

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, GENERATED FOR RCD PURPOSES ONLY FOR REPLACEMENT OF PANEL PN 148N7308-6.  ALL WORK ACCOMPLISHED ON CUSTOMER CARD NR 864609.
